# SDR DALA2022061304132

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 91,955 hours, 41,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 [AD / AA] LH ENG DRAG FTG HOLES NBR 11 TO 18 WERE INPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE #16, CORROSION ON SKIN AND FITTING BTW 7-8 CLOCK POS. IN REF TASK CARD 5720-01100-05A JOB #105-0001 STEP 14.B. CORRECTIVE ACTION: SUMMARY OF NRC 00101: HOLE #16 WAS REPAIRED PER PRI 588586-14 REV. 7 AND ER/A 588586-14AD REV. B SECTION VI. (2271084)
